# SDR ASOA201102166

- Difficulty date: November 12, 2011
- Submitted: November 16, 2011
- Operation: Air carrier
- Aircraft: N447CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7552
- Aircraft time: 22,673 hours, 20,887 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND REAR PRESSURE BULKHEAD WEB HS INDICATION NOTED AT LBL 27.50, WL 130 APPROX .5" IN LENGTH 100 PERCENT FSH FAILED NDT INSPECTION.  LEAK CHECK OF AIR CONDITIONING SYS DUE IAW AMM TASK 21-51-00-790-801. PERFORMED LEAK CHECK OF AIR CONDITIONING SYS LT PACK DISCHARGE DUCT IAW MM 21-51-00-770-801.  NO LEAKS NOTED.
